Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Having pain in ribs. Not cured by ibuprofen. Cause and cure?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1998
Answered : 576 Questions
Question
I HAVE A PAIN IN MY RIGHT SIDE IN MY RIBS FOR FOR 4 DAYS i HAVE TAKE IBUPROFEN TABLETS EVERY 4 HOURS BUT STILL IN PAIN
I
Posted Sat, 2 Feb 2013 in General Health
 
 
Answered by Dr. Rajiv goel 27 minutes later
Dear madam,

It is very difficult to exactly pinpoint the cause of your pain without examination. It may be due to acidity or lung infection or any stone in the kidney.

If the pain is because of acidity, it shall be worsened by ibuprofen.

Do you have any urinary symptoms or cough to point towards possible pathology.

I shall strongly advise you to visit emergency department to ascertain the possible cause of your pain.

You can countinue yourself on ibuprofen but kindly take some antacids also along with ibuprofen.

All the best.

Sincerely

Rajiv Goel
Above answer was peer-reviewed by
 
Follow-up: Having pain in ribs. Not cured by ibuprofen. Cause and cure? 2 hours later
which kind antacids the best to take aim take Rennie , my urine looks fine to me . cough sometimes and when i eat it came up same foam to my mouth
 
 
Answered by Dr. Rajiv goel 10 hours later
Dear madam,

It appears you are having this pain secondary to acidity. If you were to walk into my clinic I may have suggested you to start yourself on T. ranitidine 150 mg twice daily and also strongly recommended you to undergo endoscopy.
Above answer was peer-reviewed by
 
Follow-up: Having pain in ribs. Not cured by ibuprofen. Cause and cure? 6 hours later
My husband had goat before and gone to the doctor they give him naproxen 500g tablets and help and later came back to joints in is knees he has gone back to the doctor and they give the same tablets .But 3 week ago e bang is album arm in door and he have been with a lot pain ,do you think he had damage is bone in arm or his got goat or he should take the same tablets as his got same left last time been in doctor was 28/09/12. he does like go to the doctor like my self because the doctor looks at us like you are stupid and we feel uncomfortable
 
 
Answered by Dr. Rajiv goel 2 hours later
Dear madam,

Your husband can continue the medications as before but he certainly needs to see the doctor to rule out fracture.

All the best.

Sincerely

Rajiv Goel
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor